Alert archive / Florida / Tornado Warnings in 2006
Tornado Warning 43, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Nov 15, 2006, 8:02 PM EST for Taylor County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2006, 8:02 PM EST (01:02 UTC)
- Expired
- Nov 15, 2006, 8:45 PM EST
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Taylor County, FL
The radar
The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 1:15 PM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 468 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTAE 160103
TORTAE
FLC123-160145-
/O.NEW.KTAE.TO.W.0043.061116T0102Z-061116T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
802 PM EST WED NOV 15 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN TAYLOR COUNTY IN FLORIDA
THIS INCLUDES THE CITY OF PERRY
* UNTIL 845 PM EST
* AT 700 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO 26 MILES SOUTHWEST OF PERRY...OR ABOUT 21 MILES
SOUTHEAST OF SAINT MARKS...MOVING NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
THE TAYLOR COUNTY SHORELINE 5 MILES NORTH OF ADAMS BEACH AT 810 PM
EST...
8 MILES NORTHWEST OF PERRY BY 830 PM EST...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST WEDNESDAY EVENING
FOR NORTH FLORIDA AND SOUTHWEST GEORGIA.
LAT...LON 3007 8395 2992 8368 3017 8336 3027 8352
3031 8365
$$
38-GODSEY1 follow-up statement
000
WWUS52 KTAE 160116
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EST WED NOV 15 2006
FLC123-160145-
/O.CON.KTAE.TO.W.0043.000000T0000Z-061116T0145Z/
TAYLOR FL-
814 PM EST WED NOV 15 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EST FOR NORTHERN
TAYLOR COUNTY...
AT 711 PM CST...THE PUBLIC REPORTED A TORNADO NEAR ADAMS BEACH
PRODUCING DAMAGE. THIS TORNADO IS ALSO LOCATED 10 MILES SOUTH OF
ECONFINA...OR ABOUT 18 MILES SOUTHWEST OF PERRY...MOVING NORTHEAST
AT 40 MPH.
THE TORNADO WILL BE NEAR...
HAMPTON SPRINGS BY 830 PM EST...
PERRY...SECOTAN...PERRY-FOLEY AIRPORT BY 835 PM EST...
BOYD...6 MILES NORTHWEST OF FOLEY...6 MILES NORTHWEST OF
FENHOLLOWAY AND 8 MILES SOUTHEAST OF LAKE BIRD BY 840 PM EST...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST WEDNESDAY EVENING
FOR NORTH FLORIDA AND SOUTHWEST GEORGIA.
LAT...LON 3007 8395 2992 8368 3017 8336 3027 8352
3031 8365
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Nov 15, 1:30 PM EST, 6 hours 32 minutes earlier.
Area forecast discussion, Nov 15, 1:30 PM EST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST WED NOV 15 2006
.SYNOPSIS...STRONG SFC LOW CONTINUES TO WIND ITS WAY EASTWARD
THROUGH THE LOWER MS VALLEY EARLY THIS AFTERNOON...WITH ITS
DEVELOPING SQUALL LINE ALONG THE COLD FRONT BEGINNING TO CATCH UP TO
THE PRE-FRONTAL CONVECTION WHICH HAS BEEN AFFECTING AL/MS FOR MUCH
OF THE DAY THUS FAR. THIS IMPENDING MERGER SHOULD ALLOW THE ENTIRE
MASS OF CONVECTION TO BEGIN TO ACCELERATE EASTWARD...WHICH WILL
FINALLY BRING THE STRONGER STORMS INTO OUR CWA DURING THE REMAINDER
OF THE AFTERNOON. OVER THE COASTAL WATERS...WINDS AND SEAS CONTINUE
TO INCREASE SHARPLY AND ARE NOW WELL INTO SCA LEVELS.
&&
.SHORT TERM...WITH ALMOST ALL OF THE INGREDIENTS IN PLACE FOR SEVERE
THUNDERSTORMS...IT SHOULD BE A VERY HECTIC NEXT 6-12 HRS AS A
DANGEROUS SQUALL LINE PLOWS W-E THROUGH THE CWA. DERECHOES WITH
STRAIGHT LINE WIND DAMAGE ALONG WITH ISOLATED TORNADOES WILL BE THE
GREATEST THREATS WITH THIS SYSTEM. AS THIS LINE OF STORMS WILL BE
ACCELERATING...THE ENTIRE EVENT SHOULD WIND DOWN VERY QUICKLY
TONIGHT...WITH GUSTY NW WINDS MOVING IN BEHIND THE FRONT AFTER
MIDNIGHT FROM WEST TO EAST. THE NEXT COUPLE OF DAYS WILL BE MUCH
QUIETER...AS CANADIAN HIGH PRESSURE BUILDS IN FROM THE WEST AND
PROVIDES THE REGION WITH ANOTHER SHOT OF COOL AND DRY AIR. ALTHOUGH
LOW TEMPS MAY REACH THE 30S ACROSS THE INTERIOR ON FRI AND SAT
MORNINGS ONCE AGAIN...A WIDESPREAD FREEZE OR FROST IS NOT EXPECTED
AT THIS TIME.
&&
.LONG TERM...
NOT TO MUCH GOING ON IN THE EXTENDED PORTION OF THE FORECAST
COMPARED TO WHAT IS HAPPENING IN THE SHORT TERM...SO I WILL BE BRIEF
HERE. HIGH PRESSURE REMAINS IN CONTROL FROM SATURDAY THROUGH SUNDAY
UNTIL A SHORTWAVE TROF AND ASSOCIATED WEAK SURFACE BOUNDARY MOVE
INTO THE SOUTHEAST BRINGING ANOTHER SHOT OF COLD AIR. DEEP LAYER
MOISTURE IS NOT IMPRESSIVE WITH THIS SYSTEM...BUT WILL NEVERTHELESS
LEAVE IN 20 PERCENT POPS FOR THIS PASSAGE ON SUNDAY NIGHT. BEHIND
THIS WEAK SYSTEM...HIGH PRESSURE BUILDS BACK IN WITH MIN TEMPS
APPROACHING THE FREEZING MARK TUESDAY MORNING AS THE HIGH SETTLES
OVERHEAD. A SLOW WARMING TREND WILL CONTINUE THROUGH THE PERIOD AS
WE REMAIN DRY WITH STORM SYSTEMS REMAINING NORTH OF OUR REGION.
&&
.MARINE...A VERY STRONG SCA EVENT IS WELL UNDER WAY...AND THE ONLY
CONCERN WILL BE HOW CLOSE TO A GALE IT WILL REACH BEFORE THE COLD
FRONT SWEEPS THROUGH THE WATERS LATER TONIGHT. CURRENT THINKING WILL
BE TO KEEP THE SCA GOING WITH GALE FORCE GUSTS MENTIONED.
&&
.AVIATION...AN ACTIVE 12-18 HOUR PERIOD UPCOMING ACROSS THE FORECAST
AREA IN TERMS OF SHOWERS AND THUNDERSTORMS. AREAS OF MIST/FOG ARE
BURNING OFF RAPIDLY THIS MORNING WITH LIFR CEIL/VIS LIFTING BACK
INTO THE MVFR RANGE. FROM KTLH TO KABY AND KVLD WILL EXPECT
GENERALLY VFR/MVFR CONDITIONS INTO THE EARLY AFTERNOON WITH
THICKENING MID/UPPER CLOUD DECK. AREA OF SHOWERS AND THUNDERSTORMS
WITH EMBEDDED SEVERE CELLS IS OFF TO THE WEST OF KDHN AND KPFN AT
THIS TIME. WILL EXPECT THIS AREA TO MOVE EAST THROUGH THE LATE
MORNING AND EARLY AFTERNOON WITH WIDESPREAD MVFR/IFR VIS/CEILS AND
TEMPO LIFR IN THE HEAVIEST STORMS. DAMAGING WINDS WILL BE POSSIBLE
AS WELL IN ADDITION TO FREQUENT LIGHTNING. THIS AREA WILL PUSH EAST
INTO THE MIDDLE AND LATE AFTERNOON ACROSS THE EASTERN TERMINALS. A
SECOND ROUND OF STORMS IS LIKELY DURING THE EVENING HOURS FOR THE
WESTERN TERMINALS WITH ANOTHER ROUND OF SEVERE WEATHER
POSSIBLE...THEN PUSHING EAST INTO THE REMAINING AREAS MIDDLE TO LATE
EVENING. PERIODS OF IFR/LIFR VIS/CEILS ARE AGAIN POSSIBLE WITH THE
STRONGER STORMS...WITH WIND DAMAGE AND FREQUENT LIGHTING THE MAIN
THREATS. WITH THE PASSAGE OF THE COLD FRONT LATE THIS EVENING AND
OVERNIGHT...VFR CONDITIONS WILL ONCE AGAIN RETURN WITH GUSTY WINDS
SWITCHING TO WEST AND NORTHWEST.
&&
.FIRE WEATHER...ALTHOUGH THE AIR WILL BE DRIER...AFTERNOON TEMPS
WILL BE TOO COOL TO PRODUCE ANY RED FLAG OR NEAR RED FLAG
CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 57 65 38 65 / 80 05 0 0
PANAMA CITY 56 64 42 65 / 70 05 0 0
DOTHAN 50 60 38 63 / 70 05 0 0
ALBANY 55 61 39 64 / 80 10 0 0
VALDOSTA 56 66 39 64 / 90 10 0 0
CROSS CITY 60 67 42 65 / 90 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY FROM 11 AM TODAY TO 10 PM FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...AND HOUSTON.
GA...LAKE WIND ADVISORY FROM 11 AM TODAY TO 10 PM FOR
THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...AND WORTH.
FL...LAKE WIND ADVISORY FROM 11 AM TODAY TO 10 PM FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...AND WASHINGTON.
COASTAL FLOOD ADVISORY FROM 1 PM TODAY TO 1 AM THURSDAY FOR
THE FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...
GULF...JEFFERSON...AND WAKULLA.
HIGH SURF ADVISORY FROM 1 PM TODAY TO 1 AM THURSDAY FOR THE
FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...AND
GULF.
COASTAL FLOOD ADVISORY FROM 7 PM TODAY TO 7 AM THURSDAY FOR
THE FOLLOWING ZONES: DIXIE...AND TAYLOR.
SMALL CRAFT ADVISORY ALL LEGS UNTIL 1 AM FRIDAY FOR GMZ750
...GMZ755...GMZ770 AND GMZ775.
PUBLIC/MARINE...GOULD
AVIATION/FIRE WEATHER...MROCZKA
LONG TERM...GODSEYHazardous weather outlook, Nov 15, 5:57 AM EST, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 557 AM EST WED NOV 15 2006 ...THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY ACROSS THE REGION... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-161100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 457 AM CST WED NOV 15 2006 /557 AM EST WED NOV 15 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE EASTWARD INTO THE REGION TODAY. ALREADY THIS MORNING...NUMEROUS SHOWERS AND THUNDERSTORMS HAVE BEGUN TO FORM ACROSS THE CENTRAL GULF COAST AND MOVE EASTWARD. THESE STORMS WILL APPROACH SOUTHEAST ALABAMA AND THE EASTERN FLORIDA PANHANDLE BY LATE MORNING AND REACH SOUTHWESTERN GEORGIA AND THE FLORIDA BIG BEND LATER THIS AFTERNOON. MANY OF THESE STORMS WILL BECOME STRONG TO SEVERE AND BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND EVEN TORNADOES. THE COLD FRONT WILL APPROACH FROM THE WEST IN THE EVENING HOURS. JUST AHEAD OF THE COLD FRONT A STRONG SQUALL LINE IS EXPECTED TO DEVELOP BRINGING ANOTHER ROUND OF SEVERE WEATHER. THIS SQUALL LINE WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. IN ADDITION TO THE SEVERE WEATHER THREAT...AREAS ALONG THE IMMEDIATE FLORIDA GULF COAST WILL BE AT RISK FOR COASTAL FLOODING PARTICULARLY AROUND THE TIME OF HIGH TIDE. DUE TO THE STRONG SOUTHERLY FLOW...TIDES WILL LIKELY RUN 2 TO 3 FEET ABOVE NORMAL. THIS MAY CAUSE MINOR FLOODING OF LOW LYING COASTAL AREAS AT THE TIME OF HIGH TIDE. THERE IS ALSO A HIGH RISK OF RIP CURRENTS TODAY ALONG THE PANHANDLE AND BIG BEND BEACHES DUE TO THE STRONG ONSHORE FLOW. A LAKE WIND ADVISORY HAS ALSO BEEN ISSUED FOR TODAY FOR THE ENTIRE REGION DUE TO THESE STRONG SOUTHERLY WINDS. SUSTAINED WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR STARTING LATER THIS MORNING AND CONTINUE THROUGH THE EVENING HOURS. THESE WINDS WILL CREATE ROUGH CONDITIONS ON LAKES AND INLAND BODIES OF WATER. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING IN THESE ROUGH AND DANGEROUS CONDITIONS. OVER THE GULF OF MEXICO...A SMALL CRAFT ADVISORY REMAINS IN EFFECT AND WILL CONTINUE THROUGH LATE THURSDAY NIGHT. WINDS AND SEAS WILL BECOME ESPECIALLY STRONG THIS AFTERNOON WITH GUSTS TO NEAR GALE FORCE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AFTER THE COLD FRONT MOVES THROUGH THE REGION EARLY THURSDAY MORNING...HIGH PRESSURE WILL BUILD OVER THE REGION BRINGING DRY CONDITIONS INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS MORNING. SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO MONITOR THE WEATHER AND LISTEN FOR THE LATEST UPDATES...INCLUDING ANY WATCHES AND WARNINGS THAT MAY BE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 38-GODSEY
In the hours before
Special weather statement, Nov 15, 4:25 PM EST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 425 PM EST WED NOV 15 2006 FLZ011-152215- JACKSON- 325 PM CST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JACKSON COUNTY IN THE FLORIDA PANHANDLE... * UNTIL 415 PM CST AT 318 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF COTTONWOOD TO CHIPLEY...MOVING EAST AT 30 MPH. THESE STORMS WILL BE NEAR... MARIANNA BY 345 PM CST. WIND GUSTS TO AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 14-MROCZKA
Local storm report, Nov 15, 4:36 PM EST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 PM EST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD 3 S HARTFORD 31.06N 85.70W
11/15/2006 GENEVA AL LAW ENFORCEMENT
SOME ROADS UNDERWATER...RECREATION PARK FLOODED.
&&
WATSONSpecial weather statement, Nov 15, 5:23 PM EST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 523 PM EST WED NOV 15 2006 GAZ123>127-142>145-155>157-160030- BAKER-CALHOUN-DECATUR-DOUGHERTY-EARLY-GRADY-LEE-MILLER-MITCHELL- SEMINOLE-TERRELL-WORTH- 523 PM EST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN... DECATUR...DOUGHERTY...EARLY...GRADY...LEE...MILLER...MITCHELL... SEMINOLE...TERRELL AND WORTH COUNTIES... * UNTIL 730 PM EST AT 520 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF DAWSON TO 8 MILES EAST OF MARIANNA...MOVING EAST AT 25 MPH. THESE STORMS WILL BE NEAR... LEARY BY 530 PM EST. LEESBURG BY 600 PM EST. ALBANY BY 625 PM EST. NEWTON BY 630 PM EST. WEST BAINBRIDGE BY 635 PM EST. BAINBRIDGE BY 640 PM EST. WINDS UP TO 40 TO 50 MPH AND VERY HEAVY DOUNPOURS ARE EXPECTED WITH THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT 850 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Nov 15, 5:32 PM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 532 PM EST WED NOV 15 2006 FLZ013-014-152315- CALHOUN-GULF- 432 PM CST WED NOV 15 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN CALHOUN AND NORTHWEST GULF COUNTIES... * UNTIL 515 PM CST AT 422 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CALLAWAY...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... BLOUNTSTOWN BY 510 PM CST. SMALL HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 14-MROCZKA
Special weather statement, Nov 15, 6:12 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 612 PM EST WED NOV 15 2006 FLZ013>018-026-027-GAZ125-127>131-144>148-156>159-160115- BAKER-BEN HILL-BERRIEN-BROOKS-CALHOUN-COLQUITT-COOK-DECATUR-DOUGHERTY-FRANKLIN- GADSDEN-GRADY-GULF-IRWIN-JEFFERSON-LEON-LIBERTY-MITCHELL-THOMAS-TIFT- TURNER-WAKULLA-WORTH- 612 PM EST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...BEN HILL... BERRIEN...BROOKS...CALHOUN...COLQUITT...COOK...DECATUR...DOUGHERTY... FRANKLIN...GADSDEN...GRADY...GULF...IRWIN...JEFFERSON...LEON... LIBERTY...MITCHELL...THOMAS...TIFT...TURNER...WAKULLA AND WORTH COUNTIES... * UNTIL 815 PM EST AT 610 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF LEESBURG GEORGIA TO 6 MILES NORTHWEST OF PORT ST. JOE FLORIDA...MOVING EAST AT 20 MPH. THESE STORMS WILL BE NEAR... EAST DOUGHERTY BY 625 PM EST. QUINCY BY 645 PM EST. WHIGHAM BY 650 PM EST. POULAN BY 655 PM EST. MEIGS BY 700 PM EST. CAIRO BY 705 PM EST. TALLAHASSEE 725 PM. SMALL HAIL...WINDS UP TO 40 TO 50 MPH AND VERY HEAVY DOWNPOURS AND FREQUENT LIGHTNING ARE EXPECTED WITH THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. 22-BARRY
Special weather statement, Nov 15, 7:22 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 722 PM EST WED NOV 15 2006 FLZ015-017>019-026>028-GAZ146>148-157>161-160115- BERRIEN-BROOKS-COLQUITT-COOK-FRANKLIN-GRADY-JEFFERSON-LANIER-LEON- LIBERTY-LOWNDES-MADISON-TAYLOR-THOMAS-WAKULLA- 722 PM EST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...BROOKS... COLQUITT...COOK...FRANKLIN...GRADY...JEFFERSON...LANIER...LEON... LIBERTY...LOWNDES...MADISON...TAYLOR...THOMAS AND WAKULLA COUNTIES... * UNTIL 815 PM EST AT 718 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OCHLOCKNEE TO 8 MILES SOUTHEAST OF APALACHICOLA...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF THOMASVILLE TO 8 MILES SOUTHEAST OF APALACHICOLA...MOVING EAST AT 45 MPH. THESE STORMS WILL BE NEAR... TALLAHASSEE BY 725 PM EST. WOODVILLE BY 735 PM EST. PAVO BY 745 PM EST. SAINT MARKS BY 750 PM EST. MONTICELLO BY 755 PM EST. QUITMAN BY 810 PM EST. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...AS SEVERAL REPORTS HAVE ALREADY BEEN RECEIVED AS THIS LINE OF STORMS MOVED THROUGH. ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 9-FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 8:19 PM EST | Special Marine Warning | TAE | 116 min | |
| Nov 15, 8:30 PM EST | Tornado Warning | TAE | Madison | 39 min |
| Nov 15, 9:53 PM EST | Special Marine Warning | TAE | 2 hr | |
| Nov 16, 2:35 PM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.